Doctor insights on:
What are possible causes of repeated ANA 1:640 where prednisone helps symptoms of rashes, fatigue, dizziness, jt &muscle aches when all other labs are (-)?
Lupus most likely: You are describing a complex of symptoms and findings consistent with lupus. The positive ana, rash and joint pain gives you a 75% likelihood fo having lupus. All these symptoms are responsive to prednisone. Looking for other possible areas of involvement such as blood or kidney abnormalities is important. See a rheumatologist. ...Read moreSee 1 more doctor answer
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Anatiter1:640 x10yrs.Flares of jnt &muscle pain, fatigue, malaise, photosens rashes, constant sicca relieved by 10mg prednisone.+raynauds, partial dysautonomia. All other labs neg even during flares!dx?
Maybe (not) . . .: Depends upon cause of rash & whether resolution of rash was coincidental to Prednisone or not. If rash due to infection & you weren't given antibiotics, then improvement was just coincidence & will probably get worse shortly, regardless of prednisone. If rash due to eczema, then hopefully steroid will keep it calm as long as you avoid irritants. So go see your doc re diagnosis & treatment. ...Read more
Haven't peed all day. On prednisone for rash. How long is ok to o without peeing? I have no urge to go and don't feel like I need to go.
Horrible itching with no rash. Prednisone makes it stop not antihistamine. Blood work shows nothing. 5 weeks now. What is it and how stop itching?
Type1 f diabetic on prednisone for skin rash. Have not needed to pee all day, no urge to go. Have had bad night sweats on med. Need 2 worry bout pee?
Recurring sporadic poison ivy looking rash. Prednisone 3x in 3 yrs. Intense itch.Scars.Some nodules develop. No pain. What could this be? Nothing work
My mother did the vi peel and a large rash developed on her neck. She went to the ER and they gave her prednisone. Can this rash form a scar?
Not Likely: It is not likely. Vi peel is a chemical peel that often causes an inflammatory reaction as the superficial "burn" removes superficial skin damage. Should be all good in 3 weeks . Might need some pre-peel Prednisone before next procedure. The peel is meant for all fitz types. Have her see the peel prescribing doctor soon to evaluate. ...Read more
I'm on a dose of prednisone for heat rash, ending in 3 days and took ibuprofen as well yesterday. Today I have a possible UTI and wondering if that's a side effect of taking both. Stomach has been messed up all day too?
Impossible to know: One cannot diagnosis with no description and never seeing it. See a dermatologist. ...Read more
Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more
- Talk to a doctor live online for free
- My child has red blotchy rash throw up vomit prednisone
- Itchy rash after taking prednisone
- Pad rash on vagina
- Ask a doctor a question free online
- Baby face rash from pacifier
- Can farts give you a rash?
- Can neuropathy cause rashes?
- Can u get a rash with mono?
- Talk to a dermatologist online